The Kantian Moral Hazard Argument for religious fictionalism

Saved in:
Bibliographic Details
Published in:International journal for philosophy of religion
Main Author: Jay, Christopher
Format: Electronic/Print Article
Language:English
Check availability: HBZ Gateway
Journals Online & Print:
Drawer...
Published: 2014
In:International journal for philosophy of religion
Year: 2014, Volume: 75, Issue: 3, Pages: 207-232
Online Access: doi
Description
ISSN:0020-7047
Contains:In: International journal for philosophy of religion
Persistent identifiers:DOI: 10.1007/s11153-013-9435-0